2022年12月3日(土) Saturday, December 3, 2022

12:45 オンライン接続開始 Online connection open
13:00 – 13:05 開会挨拶  長津一史 (東洋大学/大会実行担当責任者)
Opening Remarks by NAGATSU Kazufumi (Toyo University / Head of Conference Committee)

【自由研究発表】Individual Presentations

(原則として報告20分・質疑応答20分・交代時間5分)

13:10−13:50 〈報告A1〉 〈報告B1〉
13:55−14:35 〈報告A2〉 〈報告B2〉
14:40−15:20 〈報告A3〉 〈報告B3〉

〈自由研究セッションA〉 司会:山口裕子(北九州市立大学)
Session A Moderated by YAMAGUCHI Hiroko (University of Kitakyushu)

報告A1 鏡味治也(金沢大学)
KAGAMI Haruya (Kanazawa University)
【要旨 Summary】
【発表資料 Presentation material】
「慣習と宗教のあいだ-ジャワ人ヒンドゥー教徒の通過儀礼を手がかりに-」
On the difference between custom and religion: Considering the Hindu Javanese life-cycle rituals
報告A2 大澤隆将(金沢大学)
OSAWA Takamasa (Kanazawa University)
【要旨 Summary】
【発表資料 Presentation material】
「リアウ州沿岸部に暮らすスク・アスリの人びとの「アダット」の用法」
The usage of ‘adat’ among the Suku Asli living on the coastal area of Riau
報告A3 中川敏 (大阪大学)
NAKAGAWA Satoshi (Osaka University)
【要旨 Summary】
【発表資料 Presentation material】
「従われない規則を破る仕方」
How to breach rules nobody follows

〈自由研究セッションB〉 司会: 工藤裕子 (東洋文庫)
Session B Moderated by KUDO Yuko (The Oriental Library)

報告B1 加藤剛(東洋大学)
KATO Tsuyoshi (Toyo University)
【要旨 Summary】
【発表資料 Presentation material】
「ナショナリズムを育て力づける-植民地期インドネシアの〈原住民〉は何をサッカーから学んだのか?」Instilling and Empowering Nationalism: What Did ‘Bumiputera’ of Colonial Indonesia Learn from Soccer?
報告B2 小林寧子(南山大学)
KOBAYASHI Yasuko (Nanzan University)
【要旨 Summary】
【発表資料 Presentation material】
「ファフロディンに関する初歩的考察-『スリ・ディポネゴロ』のオランダ語摘要(IPO)を手がかりとして-」
A Preliminary Study on Fachrodin: Based on the Dutch Summaries of Sri Diponegoro Provided in Overzicht van de Inlandsche Pers
報告B3 土佐林慶太(早稲田大学)
TOSABAYASHI Keita (Waseda University)
【要旨 Summary】
【発表資料 Presentation material】
「マス・マンスール(K. H. Mas Mansoer)の初期活動に関する研究」
A Study on the early activities of K. H. Mas Mansoer
15:20 – 15:30〜 休憩 Break 〜

【自由研究発表】 Individual Presentations

(原則として報告20分・質疑応答20分・交代時間5分)

15:30 – 16:10 〈報告C1〉 〈報告D1〉
16:15 – 16:55 〈報告C2〉 〈報告D2〉
17:00 – 17:40 〈報告C3〉 〈報告D3〉
17:45 – 18:25 〈報告C4〉 〈報告D4〉

〈自由研究セッションC〉 司会: 小池誠(桃山学院大学)
Session C Moderated by KOIKE Makoto (St. Andrew’s University)

報告C1 東佳史(立命館大学)
AZUMA Yoshifumi (Ritsumeikan University)
【要旨 Summary】
【発表資料 Presentation material】
「乗客目線からの配車アプリに関する一考察-コロナ禍でのジャカルタのGrabを例として-」
The Use of the Ride Hailing Application by Passengers in Jakarta: A Critical Assessment from Passengers under Covid-19
報告C2 山中大学(総合地球環境学研究所)
YAMANAKA Manabu (Research Institute for Humanity and Nature)
【要旨 Summary】
【発表資料 Presentation material】
「インドネシアと日本に共通する多雨列島国家行政区画の人口密度依存性」
Population Density Dependency of Administrative Districts of Rainy Archipelago Countries, Indonesia and Japan
*発表者のご事情により、取り下げ
報告C3 Dedi S. Adhuri(BRIN: National Research and Innovation Agency) 【要旨 Summary】
【発表資料 Presentation material】
The Spice Routes: A Contemporary Perspective
報告C4 野中葉(慶応義塾大学)
NONAKA Yo (Keio University)
【要旨 Summary】
【発表資料 Presentation material】
「在日インドネシア人ムスリムとモスク建設」
Indonesian Muslims Living in Japan and Their Efforts to Build Mosques

〈自由研究セッションD〉 司会: 赤嶺淳(一橋大学)
Session D Moderated by AKAMINE Jun (Hitotsubashi University)

報告D1 中野真備(人間文化研究機構・東洋大学拠点)
NAKANO Makibi (National Institutes for the Humanities / Research Center of Toyo University)
【要旨 Summary】
【発表資料 Presentation material】
「多島海のナヴィゲーション-中スラウェシ州バンガイ諸島サマ/バジャウ人漁師の海上移動の事例から-」
Navigating in the Archipelagic Seas: A Case Study of the Maritime Mobility of Same-Bajau Fishermen in the Banggai Islands, Central Sulawesi
報告D2 明星つきこ(金沢大学・院生)
MYOJO Tsukiko (Kanazawa University)
【要旨 Summary】
【発表資料 Presentation material】
「南スラウェシにおける木造船利用の現状-漁船と観光船を中心に-」
The Current Situation of the Use of Wooden Boats for Fishery and Tourism in South Sulawesi
報告D3 伊藤眞(東京都立大学)
ITO Makoto (Tokyo Metropolitan University)
【要旨 Summary】
【発表資料 Presentation material】
「ブギスにおける祭司ビッスの窮状」
On a Predicaments of Bissu Priests among the Bugis
報告D4 西川慧(東洋大学)
NISHIKAWA Kei (Toyo University)
【要旨 Summary】
【発表資料 Presentation material】
「現代インドネシアにおける男性の育児をめぐる言説-「母乳の父親」の男性性-」
Discourse on Men in Childcare in Modern Indonesia: Masculinity of “Breast Father”

【ライトニング・トーク】 Lightning Talk

(1人報告5分、質疑応答5分)

18:30– 19:00 司会:増原綾子(亜細亜大学)Moderated by MASUHARA Ayako
報告L1 坂井 美咲(東洋大学・院生)
SAKAI Misaki (Graduate School of Sociology, Toyo University)
【要旨 Summary】
【発表資料 Presentation material】
「ジョグジャカルタ特別州のプサントレンを取り巻く社会的ネットワーク-ワリアの福祉活動および独立支援を中心に-」
Social Network Surrounding a Pesantren in Yogyakarta: With a Focus on Their Welfare Activities and Independence Support
報告L2 前田 彩希(神戸大学・院生)
MAETA Saki (Graduate School of Intercultural Studies, Kobe University)
【要旨 Summary】
【発表資料 Presentation material】
「ジャワ的、イスラーム的、中華的なるものの複合としてのPrimbon」
Primbon: A Complex of the Javanese, the Islamic, and the Chinese
報告L3 織田悠雅(上智大学・院生)
ORITA Yuga (Sophia University)
【要旨 Summary】
【発表資料 Presentation material】
「中部ジャワ・カトリック教会とナショナリズムの関係について」
The Relationship between the Catholic Church and Nationalism in Central Java
19:15- 【懇親会】Social Gathering

2022年12月4日(日) Sunday, December 4, 2022

9:15オンライン接続開始 Online connection open

【パネル発表】 Panel Presentations

(報告40分(質疑応答を含む)・交代時間5分)

9:30 – 10:10〈報告PA1〉〈報告PB1〉
10:15 – 10:55〈報告PA2〉〈報告PB2〉
11:00 – 11:40〈報告PA3〉 

〈パネルA〉The Growing Significance of Human Security Issues in Indonesia

代表者 Panel Leader:Chaula Rininta Anindya (PhD Student, Ritsumeikan University)
【要旨 Summaries 】【発表資料 Presentation materials】
報告PA1 Chaula Rininta Anindya (PhD Student, Ritsumeikan University)
「Civil Society and Counterterrorism in Indonesia: A Trial and Error」
報告PA2 Yusy Widarahesty (PhD Student, Ritsumeikan University)
「“Seniority is First”: The Dynamics of Two Generations of the Indonesian Technical Intern Trainee Program in Japan」
報告PA3 I Gusti Bagus Dharma AGASTIA (PhD Student, Ritsumeikan University)
「Rice as a “matter of life and death”?: Patterns of food securitisation in Indonesia」

〈パネルB〉ドクメンタ15におけるインドネシアのコレクティヴ:2022年の共同調査に基づいて
Indonesian Collectives in documenta 15: Based on a Joint Research

代表者:青木 惠理子 Panel Leader: AOKI Eriko
【要旨 Summaries 】【発表資料 Presentation materials】
報告PB1 羽鳥 悠樹(九州芸文館)
HATORI Yuki (Kyushu Geibunkan)
「第15回ドクメンタでルンブンが共有してくれたもの-インドネシア近現代美術史の観点から」
What Lumbung Enables Us to Share in documenta 15: From a Viewpoint of Modern and Contemporary Indonesian Art History
報告PB2 青木 惠理子(龍谷大学)
AOKI Eriko (Ryukoku University)
「グローバルなポリティクス、ナショナルなヘゲモニー、ローカルなコレクティヴ-人類学の視点から」
Global Politics, National Hegemony and Local Collectives: From an Anthropological Viewpoint
11:45 – 12:05【運営委員会報告】 Report by KAPAL Steering Committee
12:05 – 13:00〜 昼休み Lunch 〜

【開催校企画】Special Event

13:00– 13:40「インドネシアでの調査について」(対面のみ)
Topics on Research in Indonesia (In-person session only)
13:40 – 13:50 〜 休憩 Break 〜

【シンポジウム】Symposium

13:50―16:30「はざま」としてのマングローブ林:陸/海、利用/保全、ローカル/グローバル をつなぐ熱帯林ガバナンス
趣旨説明
増田和也(高知大学)
MASUDA Kazuya (Kochi University)
趣旨説明
Background of the Symposium
報告S1 増田和也(高知大学)
MASUDA Kazuya (Kochi University)
【要旨 Summary】
【発表資料 Presentation material】
「マングローブをめぐる利用と保全の展開」
Shifting mangrove usage and its conservation
報告S2 大澤隆将(金沢大学)
OSAWA Takamasa (Kanazawa University)
【要旨 Summary】
【発表資料 Presentation material】
「先住民と華人によるマングローブの利用:リアウ州沿岸部の事例」
The use of mangrove timber and space by indigenous and Chinese communities: a case of coastal area in Riau
報告S3 渕上ゆかり(大阪大学)
FUCHIGAMI Yukari (Osaka University)
【要旨 Summary】
【発表資料 Presentation material】
「マングローブの利用と保全のはざまで:リアウ諸島州 バタム島の製炭業」
Between “use” and “conservation” of Mangrove:A Case of charcoal making in Batam, Kepulauan Riau
報告S4 矢田誠 (公益社団法人日本環境教育フォーラム・インドネシア事務局)
YATA Makoto (Japan Environmental Education Forum, JEEF)
【要旨 Summary】
【発表資料 Presentation material】
「ブカシ県ムアラ・ゲンボン地区でのマングローブ植林活動」
Mangrove planting activity in Muara Gembong, Bekasi Regency.
  コメンテーター 鈴木伸二(近畿大学) Commentator: SUZUKI Shinji (Kindai University)
16:30-16:35 閉会挨拶 鏡味治也 (金沢大学/KAPAL代表)
Closing Remarks by KAGAMI Haruya (Kanazawa University / KAPAL Representative)